# SDR DXTA2009021903515

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 100 hours, 78 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN AND INITIAL BRAKE APPLICATION, HEARD A POPPING NOISE. RT BRAKE GRABBED HARD YAWNING ACFT TO THE RT.
